Join the 'Severe Mood Dysregulation' group to help and get support from people like you.
Severe Mood Dysregulation Questions
Related terms: SMD
We found 14 questions associated with the 'Severe Mood Dysregulation' topic.
Posted 15 Feb 2018 • 1 answer
My boyfriend was diagnosed with drug induce schizophrenia 2 years ago and was admitted to a mental health facility where he stayed for 2 months. When he was discharged he was given medications that he was suppose to take everyday (risperidone and Valium). He stopped taking the medication after 2 ...
Posted 5 Dec 2012 • 4 answers
Has anyone taken a low dose of Risperdal (0.25 mg) and seen improvement and without any side effects? The tremors really scare me and ready about the incontinence, etc. scares me a bit too. I am afraid to start it but I am kind of at my witts end, as I am SO irritable and have angry outbursts all ...
Posted 27 Feb 2013 • 3 answers
My apoligies for the lenght of this question , I have search everywhere and it seems I am the only person. I was on .25md of risperidone for a little over a month and klonopin has been my life saver and I take between .50 mg to 1 mg depending on my level of aniexity However the weight gain from ...
Posted 29 Oct 2017 • 2 answers
I'm not depressed, but use this drug because it makes me easier to live with. Side effects seems to prevent me from ejaculating during sex.
Posted 28 Oct 2018 • 1 answer
I was prescribed Concerta off label for bipolar depression as nothing else worked then I discovered I was ADHD. Can I be bipolar and ADHD? Why has Concerta suddenly stopped working and just makes me sleepy despite different doses and time experiments . I stopped talking it for 2 day’s and was ...
Posted 23 May 2014 • 4 answers
... feel like it's tearing us apart and I don't know what to do anymore. Help!
Posted 3 May 2016 • 2 answers
I'm only 29 and I had a very healthy sex drive life now gone why.
Posted 23 Jan 2017 • 2 answers
Posted 5 Oct 2018 • 1 answer
I have been taking citalopram for a while now but am starting to get the same feelings back. I take 20mg daily. Is it normal for this to happen after a while and need to increase your dosage to 40mg? I am struggling to sleep, feeling paranoid and a bit jumpy for absolutely no reason at all. My mood ...
Posted 23 Aug 2018 • 1 answer
... feel anything?
Posted 20 Jan 2017 • 1 answer
Im a 23 yr old female who today decided it was time i do something about my depression/anxiety/terrible anger before i hurt myself or someone around me. As well as a referral to a psych, my doctor has told me to take 20mg of Cipramil every morning. I've been on the net for hours researching ...
Posted 26 Apr 2017 • 1 answer
Citalopram and vomiting? Recently resumed taking it and quite ill. Anyone experiencing this?
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Posted 2 Nov 2013 • 1 answer
... agitation, extreme headaches, anxiety, etc. How can I alleviate these feelings, and am I almost over it?
Posted 7 Oct 2013 • 1 answer
I have been reading the reviews on this medication, I suffer from severe depression and nerve problems, to the point I break out, my mind constantly races about everything, I dnt believe there is anything I dnt worry about, I could sleep or just stay in bed all day if my bf would let me, and at my ...